# SDR SROM06222022

- Difficulty date: June 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N792CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 29,818 hours, 30,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cleat
- Part number: 85328131164
- Part serial: 4160
- Condition: Corroded
- Location: Zone 100
- Part time: 29,818 hours, 30,995 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UNDERFLOOR FS X236.00 STR. 27P, LIGHT CORROSION FOUND ON BRACKET SURFACE.  POSSIBLE CORROSION UNDER FASTENER.  DISASSEMBLY MAY BE REQUIRED.  AFTER DISASSEMBLY, IT WAS DETERMINED THAT CLEAT PN 85328131-164 NEEDED TO BE REPLACED DUE TO CORROSION.
